# SDR ABXA050123

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 80,133 hours, 19,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE WOULD NOT ARM.  CYCLED MAIN ENTRY DOOR SEVERAL CYCLES.  SLIDE ARM MECHANISM ARMED AND DISARMED AS REQUIRED.  ALL CHECKS GOOD IAW B767 AMM.
